Alert archive / Arkansas / Flash Flood Warnings in 2016
Flash Flood Warning 11, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Mar 8, 2016, 11:16 PM CST for Columbia County, Union County, Arkansas. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2016, 11:16 PM CST (05:16 UTC)
- Expired
- Mar 9, 2016, 10:15 AM CST
- In force
- 11 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, AR, Union County, AR
The radar
The Shreveport radar (KSHV), 125 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.3 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
255
WGUS54 KSHV 090516
FFWSHV
ARC027-139-091115-
/O.NEW.KSHV.FF.W.0011.160309T0516Z-160309T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1116 PM CST TUE MAR 8 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHWESTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
* UNTIL 515 AM CST
* AT 1115 PM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MAGNOLIA...SMACKOVER...WALDO...NORPHLET...MCNEIL...CALION...EMERSON...
SMITHLAND...VILLAGE...LISBON...MOUNT HOLLY...CALHOUN...MOUNT VERNON...
HORSEHEAD...BETHEL...EBENEZER...KENOVA...COLLEGE HILL...SPOTVILLE AND
MARYSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3303 9327 3322 9329 3322 9348 3326 9348
3327 9344 3340 9340 3344 9336 3345 9312
3338 9312 3337 9279 3339 9276 3336 9266
3336 9260 3337 9259 3336 9254 3332 9252
3333 9250 3332 9250
$$
191 follow-up statement
925
WGUS54 KSHV 091102
FFWSHV
ARC027-139-091615-
/O.EXT.KSHV.FF.W.0011.000000T0000Z-160309T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
502 AM CST WED MAR 9 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHWESTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
* UNTIL 1015 AM CST
* AT 500 AM CST...LOCAL LAW ENFORCEMENT AND EMERGENCY MANAGEMENT
OFFICIALS CONTINUED TO REPORT THUNDERSTORMS PRODUCING HEAVY RAIN
ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO CONTINUE
OVER THE NEXT SEVERAL HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MAGNOLIA...SMACKOVER...WALDO...NORPHLET...MCNEIL...CALION...EMERSON...
SMITHLAND...VILLAGE...LISBON...MOUNT HOLLY...CALHOUN...MOUNT VERNON...
HORSEHEAD...BETHEL...EBENEZER...KENOVA...COLLEGE HILL...SPOTVILLE AND
MARYSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3303 9327 3322 9329 3322 9348 3326 9348
3327 9344 3340 9340 3344 9336 3345 9312
3338 9312 3337 9279 3339 9276 3336 9266
3336 9260 3337 9259 3336 9254 3332 9252
3333 9250 3332 9250
$$
19What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 8, 10:53 PM CST, 23 minutes earlier.
Area forecast discussion, Mar 8, 10:53 PM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1053 PM CST TUE MAR 8 2016
.AVIATION...
WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE MAINLY ALONG THE
INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN
LOUISIANA...ENCOMPASSING THE TYR/GGG/SHV AND MLU TERMINALS. A
FRONTAL BOUNDARY IS IN THIS VICINITY AND SHOULD BEGIN TO SHIFT
NORTHWARD THROUGH THE NIGHT...WITH NE WINDS ALONG THE CORRIDOR TO
BECOME SE. LFK TERMINAL WILL BE VCTS FOR A FEW HOURS BEFORE WE SEE
MORE DEVELOPMENT IN THE WARM SECTOR TOWARDS SUNRISE AND THROUGH
THE DAY TOMORROW. FURTHER NORTH ACROSS THE TXK/ELD
TERMINALS...PREVAILED TSRA AT THE ELD TERMINAL WITH TSTMS MOVING
INTO THE TXK TERMINAL OVERNIGHT.
AFTER SUNRISE...HAVE PREVAILED TSRA ACROSS ALL TERMINAL LOCATIONS
THROUGHOUT THE DAY WEDNESDAY WITH PREVAILING IFR CEILINGS AS WELL.
13
&&
PREV DISCUSSION... /ISSUED 317 PM CST TUE MAR 8 2016/
DISCUSSION...
CONVECTION QUICKLY SPREADING NEWD ACROSS THE REGION THIS
AFTERNOON...AS THE FIRST OF MANY DISTURBANCES MOVES ACROSS THE
AREA. HAVE EXTENDED TOR WATCH 38 TO PICK UP THE REMAINDER OF OUR
PARISHES IN N LA AND UNION COUNTY IN SRN AR...AS STORMS CONTINUE
TO MAINTAIN STRENGTH AS THEY MOVE EWD.
DEEP LAYER MOISTURE CONTINUES TO INCREASE...AS EVIDENCED BY
NEARLY A HALF AN INCH INCREASE IN THE PWAT FROM THE 12Z KSHV
SOUNDING TO THE 18Z SPECIAL SOUNDING. THIS IS SEVERAL STANDARD
DEVIATIONS FROM NORMAL FOR EARLY MARCH...AND QUITE INDICATIVE OF
THE POTENTIAL FOR HEAVY RAINFALL WITH THIS STRONG STORM SYSTEM. A
TRAINING AREA OF VERY HEAVY RAINFALL IS EXPECTED TO SET UP WITH
THE SECOND WAVE TONIGHT/WEDNESDAY...AND THE QPF FOR THIS TIMEFRAME
ALONE LOOKS TO REACH UPWARDS OF SIX TO TEN INCHES. FLASH FLOODING
WILL BECOME A CONCERN LATER TONIGHT...AS SOILS BECOME SATURATED
AND RAINFALL RATES INTENSIFY. IN ADDITION TO THE FLASH FLOODING
THREAT... EMBEDDED STRONG TO SEVERE STORMS WILL CONTINUE TO BE
POSSIBLE TONIGHT THROUGH WEDNESDAY...MAINLY S OF I-20...AS VERY
STRONG DYNAMIC FORCING CHARACTERIZED BY BROAD DIFFLUENCE ALOFT
OVERRULES THE LACK OF STRONG INSTABILITY.
MODELS INDICATE THAT WE COULD SEE AN ADDITIONAL ONE TO THREE
INCHES OF RAINFALL DURING THURSDAY...WHICH WILL LIKELY EXACERBATE
ANY ONGOING FLASH FLOODING. CONVECTIVE INTENSITY SHOULD DECREASE
SOME DURING THURSDAY HOWEVER...AS THE DYNAMIC FORCING OVHD IS FCST
TO DIMINISH AS THE UPPER LOW LIFTS NEWD. DRY-SLOTTING LOOKS TO
FURTHER DIMINISH OUR COVERAGE/INTENSITY...AT LEAST FOR A
TIME...AS WE MOVE THROUGH THURSDAY NIGHT. RAIN WILL CONTINUE
THROUGH FRIDAY AND SATURDAY...ALTHOUGH COVERAGE AND INTENSITY WILL
GRADUALLY DECREASE AS THE UPPER LOW MOVES OVHD.
A SECONDARY CLOSED LOW IS FCST TO MOVE IN ON THE TAIL OF THE
PREVIOUS AS WE MOVE INTO SUNDAY...AND MAY BRING ADDITIONAL
RAINFALL SUNDAY AND SUNDAY NIGHT. THE UPPER RIDGE IS FCST TO SET
UP OVER TX IN THE WAKE OF THE PREVIOUS WEEK'S DISTURBANCES...
LEAVING US WITH QUIET WEATHER TO FINISH OUT THE FCST PD.
/12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 65 71 63 73 / 100 100 100 80
MLU 65 74 66 73 / 90 90 90 90
DEQ 62 68 59 66 / 100 100 90 90
TXK 63 69 59 68 / 100 100 100 80
ELD 64 71 63 71 / 100 100 100 90
TYR 62 70 60 69 / 100 100 80 70
GGG 64 69 61 71 / 100 100 90 70
LFK 66 72 62 74 / 100 100 90 70
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ050-051-
059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&
12/13Hazardous weather outlook, Mar 8, 11:46 AM CST, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1146 AM CST TUE MAR 8 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-091800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE- 1146 AM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL SPREAD INTO NORTH LOUISIANA AND SOUTHERN ARKANSAS THIS AFTERNOON AND EVENING...AND FLASH FLOODING MAY BECOME A PROBLEM LATE TONIGHT...AS THE SOILS BECOME SATURATED AND ANOTHER ROUND OF HEAVY RAINFALL DEVELOPS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR FLASH FLOODING WILL INCREASE BEGINNING WEDNESDAY MORNING AS THE INTENSITY OF RAINFALL PICKS UP AND STORMS BEGIN TO MOVE REPEATEDLY OVER THE SAME AREAS. IN ADDITION TO THE FLASH FLOODING THREAT...EMBEDDED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE...MAINLY SOUTH OF I 20. ADDITIONAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES...WITH ISOLATED AMOUNTS OF UP TO TEN INCHES...WILL BE POSSIBLE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED LATE TONIGHT. OKZ077-TXZ096-097-108>112-124>126-136>138-149>153-165>167-091800- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE- 1146 AM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... CLUSTERS OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN...CURRENTLY MOVING INTO CENTRAL TEXAS...WILL MOVE INTO NORTHEAST TEXAS BY AROUND MIDDAY...AND WILL SPREAD ACROSS REMAINING PORTIONS OF THE AREA BY LATE AFTERNOON. INSTABILITY AND STRONG SHEAR WILL COMBINE TO BRING A THREAT OF SEVERE STORMS THIS AFTERNOON AND EVENING. HEAVY RAINFALL COULD BEGIN TO BE A PROBLEM AS EARLY AS TONIGHT WITH THIS FIRST WAVE OF STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR FLASH FLOODING WILL INCREASE BEGINNING WEDNESDAY MORNING...AS THE INTENSITY OF RAINFALL PICKS UP AND STORMS BEGIN TO MOVE REPEATEDLY OVER THE SAME AREAS. IN ADDITION TO THE FLASH FLOOD THREAT...EMBEDDED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. ADDITIONAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES...WITH ISOLATED AMOUNTS OF UP TO TEN INCHES...WILL BE POSSIBLE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON THROUGH TONIGHT. 12
In the hours before
Local storm report, Mar 8, 9:52 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
952 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HEAVY RAIN SHREVEPORT 32.47N 93.80W
03/08/2016 M5.20 INCH CADDO LA NWS EMPLOYEE
5.2 INCHES IN PAST 8 HOURS... PART OF YARD FLOODED
SOUTHWEST SHREVEPORT
&&
EVENT NUMBER SHV1600077
25Special weather statement, Mar 8, 10:22 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1022 PM CST TUE MAR 8 2016
LAZ003-011-012-090515-
RED RIVER LA-WEBSTER LA-BIENVILLE LA-
1022 PM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BIENVILLE...SOUTHEASTERN
WEBSTER AND NORTH CENTRAL RED RIVER PARISHES UNTIL 1115 PM CST...
AT 1019 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS
NEAR RINGGOLD AND HALL SUMMIT...AND SEVERAL OTHERS OVER NORTHERN RED
RIVER PARISH MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS THAT
MAY DOWN SOME TREES DUE TO THE SATURATED SOILS.
LOCATIONS IMPACTED INCLUDE...
RINGGOLD...GIBSLAND...DUBBERLY...HEFLIN...HALL SUMMIT...CASTOR...BIENVILLE...
JAMESTOWN...BRYCELAND...MOUNT LEBANON...OGDEN...ADA...SAILES AND LOGGY
BAYOU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3213 9332 3213 9342 3222 9346 3224 9345
3224 9343 3225 9341 3228 9341 3229 9342
3230 9342 3234 9340 3258 9322 3258 9298
3244 9293
TIME...MOT...LOC 0419Z 213DEG 43KT 3227 9331
06Local storm report, Mar 8, 10:28 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1028 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM FLASH FLOOD STERLINGTON 32.69N 92.06W
03/08/2016 OUACHITA LA BROADCAST MEDIA
WATER COVERING SECTION OF HWY 2 AND ALSO HWY 165 NORTH
IN STERLINGTON
&&
EVENT NUMBER SHV1600078
25Local storm report, Mar 8, 10:38 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1038 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HEAVY RAIN 5 E PINELAND 31.25N 93.89W
03/08/2016 M6.70 INCH SABINE TX BROADCAST MEDIA
6.70 INCHES OF RAIN AS OF 10 PM
&&
EVENT NUMBER SHV1600079
25Local storm report, Mar 8, 10:45 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1045 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM HEAVY RAIN SWARTZ 32.57N 91.99W
03/08/2016 E4.00 INCH OUACHITA LA PUBLIC
4 INCHES OR MORE IN 5 HOURS
&&
EVENT NUMBER SHV1600080
25Local storm report, Mar 8, 11:06 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1106 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM FLASH FLOOD ARCADIA 32.55N 92.92W
03/08/2016 BIENVILLE LA BROADCAST MEDIA
WATER BEGINNING TO ENTER BUSINESSES IN PORTIONS OF
ARCADIA.
&&
EVENT NUMBER SHV1600081
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:36 PM CST | Flash Flood Warning | SHV | Columbia, Union | 16 hr |
| Mar 8, 9:14 PM CST | River Flood Warning | SHV | Columbia | 17 days |
| Mar 8, 10:38 PM CST | Severe Thunderstorm Warning | SHV | Columbia, Nevada, Union | 40 min |
| Mar 9, 4:58 AM CST | Flash Flood Warning | SHV | Lafayette, Miller | 5 hr |
| Mar 9, 9:18 AM CST | Flash Flood Warning | SHV | Union | 4 hr |
| Mar 9, 10:13 AM CST | Flash Flood Warning | SHV | Columbia, Union | 3 hr |
| Mar 9, 10:58 AM CST | Flash Flood Warning | SHV | Columbia, Union | 4 hr |
| Mar 9, 1:15 PM CST | Flash Flood Warning | SHV | Columbia, Lafayette, Miller, Union | 23 hr |
| Mar 9, 2:52 PM CST | Flash Flood Warning | SHV | Columbia, Union | 21 hr |
| Mar 9, 2:53 PM CST | Special Weather Statement | SHV | Union | 52 min |
Nearby
Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.